# SDR GLBA2001189

- Difficulty date: August 27, 2001
- Submitted: August 28, 2001
- Operation: Air carrier
- Aircraft: N184GL
- Make and model: Beech 1900D
- Aircraft serial: UE184
- Aircraft time: 13,598 hours, 18,280 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Bleed Valve
- Part number: 311701101A
- Part serial: 23A724
- Condition: Worn
- Location: Right Engine
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE TEMP LIMITED ON T/O, INSPECTED FOOUND BLEED VALVE FAULTY, REPLACED OPS CHECKED SYSEM SATISFACTORY
